# SDR UIEA2020021000220

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,177 hours, 21,767 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 2529
- Condition: Inoperative
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO #2A SMOKE DETECTOR INOP.( TRANSFERRED TO MDDR #124487 IAW MEL 26-16-02-02, CAT 'C', DUE 20FEB20.  LP 1188760, ITEM M2: REMOVED AND REPLACED #2A SMOKE DETECTOR IAW 26-19-01. OPS CHECK NORMAL, NO FAULTS NOTED. THIS CLEARS MDDR 124487. )
